Exponential Stability of Impulsive Stochastic Functional Differential Systems
Zheng Wu,
Hao Huang and
Lianglong Wang
Abstract and Applied Analysis, 2012, vol. 2012, 1-12
Abstract:
This paper is concerned with stabilization of impulsive stochastic delay differential systems. Based on the Razumikhin techniques and Lyapunov functions, several criteria on p th moment and almost sure exponential stability are established. Our results show that stochastic functional differential systems may be exponentially stabilized by impulses.
Date: 2012
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/678536.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/678536.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:678536
DOI: 10.1155/2012/678536
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().